Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 42, NWS Albuquerque, NM

August 5, 2008Cibola County, McKinley County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 5, 2008, 2:41 PM MST for Cibola County, McKinley County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2008, 2:41 PM MST (21:41 UTC)
Expired
Aug 5, 2008, 4:45 PM MST
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Cibola County, NM, McKinley County, NM

The radar

The Albuquerque radar (KABX), 122 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 3:00 PM MSTFLASH FLOOD1 Sw Bluewater Lake, NMGARAGE AND BACK PORCH FLOODED. WILLIS ROAD WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 052141
FFWABQ
NMC006-031-052345-
/O.NEW.KABQ.FF.W.0042.080805T2141Z-080805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO
  CENTRAL MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 545 PM MDT

* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES SOUTHWEST OF BLUEWATER
  LAKE...OR ABOUT 13 MILES SOUTH OF THOREAU. THE STORM PRODUCING VERY
  HEAVY RAIN WAS NEARLY STATIONARY. RADAR HAS ESTIMATED BETWEEN 1.5 
AND 2.5 INCHES OF RAINFALL HAS FALLEN NEAR AND SOUTHWEST OF 
BLUEWATER LAKE. THIS MAY CREATE HIGH AND FAST FLOWS ALONG THE RIO 
SAN JOSE. 

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3527 10834 3540 10800 3530 10791 3507 10820

$$

34
2 follow-up statements
000 
WGUS75 KABQ 052308
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT TUE AUG 5 2008

NMC006-031-052345-
/O.CON.KABQ.FF.W.0042.000000T0000Z-080805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-CIBOLA-
508 PM MDT TUE AUG 5 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR NORTH
CENTRAL CIBOLA AND CENTRAL MCKINLEY COUNTIES...

AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING LIGHT TO MODERATE NEAR BLUEWATER 
LAKE...OR ABOUT 11 MILES SOUTHEAST OF THOREAU. THE STORM PRODUCING 
THE RAINFALL WAS MOVING SLOWLY TO THE NORTH. THOUGH THE EARLIER 
HEAVY RAINFALL HAS SUBSIDED...RUNOFF FROM THESE RAINS WILL CONTINUE 
TO CAUSE FLOODING IN LOW LYING AREAS.  WILLIS ROAD JUST SOUTHWEST OF 
BLUEWATER HAS BEEN WASHED OUT DUE TO THE HEAVY RAIN.  HIGH WATER WAS 
ALSO REPORTED ALONG LORI DRIVE.

LOCATIONS IMPACTED INCLUDE...
  PREWITT...
  BLUEWATER LAKE...

ADDITIONAL RAINFALL AMOUNTS UP TO ONE QUARTER INCH ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

LAT...LON 3527 10834 3540 10800 3530 10791 3507 10820

$$

34
000 
WGUS75 KABQ 052342
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT TUE AUG 5 2008

NMC006-031-052351-
/O.EXP.KABQ.FF.W.0042.000000T0000Z-080805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-CIBOLA-
542 PM MDT TUE AUG 5 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT FOR NORTH CENTRAL
CIBOLA AND CENTRAL MCKINLEY COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL 
HAS ENDED...AND THE FLASH FLOOD THREAT WAS DIMINISHING. 
HOWEVER...LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE THROUGH 
630 PM.  SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH 
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3527 10834 3540 10800 3530 10791 3507 10820

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:00 PM MST, 41 minutes earlier.

Area forecast discussion, Aug 5, 2:00 PM MST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE AUG 5 2008

.DISCUSSION...
NO MAJOR CHANGES MADE TO SHORT-TERM FORECAST. SURFACE ANALYSIS MID
AFTERNOON SHOWS 1013MB HIGH PRESSURE STRETCHING FROM NORTHWEST
PLATEAU SE INTO THE SE PLAINS. THIS FEATURE IS REMNANT FROM A
CONVECTIVE COMPLEX THAT LASTED ALL NIGHT OVER THE LOWER/MIDDLE RIO
GRANDE VALLEY. RADAR AND SATELLITE TRENDS SHOW THUNDERSTORMS WITH
TORRENTIAL RAINS FROM THE GILA WILDERNESS NORTH INTO MCKINLEY
COUNTY. NO STORMS HAVE FIRED WITHIN DIRECT WAKE OF CONVECTIVE
COMPLEX FROM LAST NIGHT BUT THAT MAY CHANGE NOW AS HEATING IN THIS
AREA IS VERY CLOSE TO CONVECTIVE TEMP. PWAT VALUES FROM 12Z KABQ
RAOB OF 1.37 INCHES WAS THE HIGHEST SINCE DOLLY REMNANTS PUSHED
ACROSS NM LATE JULY...WHICH IS 2 STANDARD DEVIATIONS ABOVE NORMAL.
THEREFORE...WILL LIKELY SEE MORE FLOOD ADVISORIES THIS EVENING
WITH STORMS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR...
ESPECIALLY OVER THE WESTERN MTNS.

EXAMINATION OF 12Z NAM/GFS/NGM/NOGAPS/GEM GUIDANCE ALONG WITH ENSEMBLE
SOLUTIONS PAINT A COMPLEX SCENARIO SETTING UP OVER NM BEGINNING
THURSDAY. REMNANTS FROM EDOUARD ARE NOW BEGINNING TO SHOW UP AS AN
IDENTIFIABLE LOW-LEVEL FEATURE AS IT TREKS WESTWARD TO NM. MEANWHILE...
A SHORT-WAVE SLIDING OVER THE NORTH CENTRAL PLAINS WILL INDUCE HIGH
PRESSURE IN ITS WAKE FORCING A COLD FRONT SOUTH ALONG THE FRONT RANGE.
CONVECTION ALONG THIS BOUNDARY WEDNESDAY OVER THE CENTRAL PLAINS
STATES WILL LIKELY FORCE THE FRONT FASTER THAN CURRENT MODEL EVOLN.
SPED UP FRONTAL PASSAGE TO LATE WEDNESDAY EVENING OVER THE NE PLAINS.
NHC TRACK INDICATES EDOUARD WILL WASH OUT OVER WEST TEXAS WEDNESDAY.
THE COMBINATION OF THE SURFACE FRONTAL ZONE...HIGH PWATS BETWEEN
1.5 TO 2 INCHES FROM EDOUARD WILL LIKELY LEAD TO A HIGH QPF EVENT
SOMEWHERE FROM THE SACRAMENTO MTNS NORTHWARD ALONG THE EAST SLOPES
OF THE CENTRAL MTNS THEN EASTWARD. WILL ISSUE AN SPS TO HIGHLIGHT
HEAVY RAINFALL POTENTIAL. FOLLOWING SHIFTS OVERNIGHT OR WEDNESDAY
MAY HOIST A FLASH FLOOD WATCH FOR EAST OF THE CENTRAL MTNS.

GUYER

&&

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE
WESTERN THIRD THROUGH THE REST OF THE AFTERNOON INTO THE EVENING
HOURS. CENTRAL AREAS WILL SEE ISOLATED TO SCATTERED ACTIVITY.
TERMINAL SITES MOST LIKELY TO BE AFFECTED ARE FMN AND GUP BUT ABQ
AND SAF COULD ALSO SEE SOME THUNDERSTORM EFFECTS. GUSTY OUTFLOW
WINDS AND LOCALIZED MVFR AND EVEN IFR CONDITIONS WILL RESULT FROM
THE STRONGER STORMS. A DOWNTREND IN THUNDERSTORM COVERAGE IS
EXPECTED FOR WEDNESDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER CONCERNS EXPECTED THROUGH THE NEAR AND
MID TERM PERIOD. MAIN FORECAST ISSUES WILL BE THUNDERSTORM COVERAGE
TRENDS THROUGH THE REST OF THE WEEK INTO THE WEEKEND. IT APPEARS
THAT WEDNESDAY WILL BE MORE OF A DOWN DAY...THUNDERSTORM WISE. AN
UPTICK IN WETTING THUNDERSTORMS IS EXPECTED THURSDAY AND FRIDAY. IT
APPEARS THAT THE HIGHEST THUNDERSTORM COVERAGE WILL BE ACROSS THE
WEST THE NEXT COUPLE OF DAYS AND THEN REFOCUS EASTWARD TO END THE
WORK WEEK. A BACK DOOR COLD FRONT IS EXPECTED TO SLIDE DOWN INTO THE
EASTERN PLAINS AND ABUT UP TO THE CENTRAL MT CHAIN THURSDAY AND
FRIDAY. THIS WILL FOCUS WETTING THUNDERSTORMS ALONG THIS BOUNDARY.
TROPICAL STORM EDOURDS MOISTURE MAY ALSO PLAY INTO THE MIX TOWARDS
THE END OF THE WEEK AS WELL. THE LONGER RANGE MODELS DEPICT A
REFOCUS OF THE UPPER HIGH OVER NEW MEXICO AND THE SOUTHWEST AREA AS
THE WEEK PROGRESSES INTO THE WEEKEND. WITH THE MOISTURE INFLUX
EXPECTED BY THE END OF THE WEEK...MOISTURE TRAPPED UNDERNEATH THE
UPPER HIGH WILL FLUSH OUT IN THE FORM OF WETTING THUNDERSTORMS WELL
INTO THE WEEKEND. HUMIDITY WILL ULTIMATELY BE HIGH DURING THIS TIME
FRAME BUT TEMPERATURES WILL WARM WITH THE REPOSITION OF THE UPPER
HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  87  64  90 /  50  40  30  30
GALLUP..........................  56  83  55  86 /  50  30  20  30
GRANTS..........................  55  84  56  88 /  40  20  20  20
GLENWOOD........................  58  85  60  88 /  50  30  20  30
CHAMA...........................  46  80  47  78 /  50  40  30  50
LOS ALAMOS......................  60  81  61  80 /  30  20  20  40
RED RIVER.......................  42  74  45  70 /  50  20  30  60
TAOS............................  55  84  54  80 /  30  20  20  60
SANTA FE........................  58  85  57  83 /  30  20  20  40
SANTA FE AIRPORT................  60  87  59  86 /  30  10  20  30
ESPANOLA........................  58  89  57  88 /  30  10  10  40
ALBUQUERQUE HEIGHTS.............  66  89  67  89 /  30  10  10  20
ALBUQUERQUE VALLEY..............  65  91  65  90 /  30  10  10  20
ALBUQUERQUE FOOTHILLS...........  62  87  63  85 /  30  20  20  30
ALBUQUERQUE WEST MESA...........  64  91  64  89 /  30  10  10  20
SOCORRO.........................  65  93  65  92 /  20  10  10  20
SANDIA PARK/CEDAR CREST.........  55  82  55  79 /  30  20  20  30
MORIARTY/ESTANCIA...............  56  83  55  80 /  20  20  10  30
CARRIZOZO.......................  61  89  61  85 /  20  10  10  20
RUIDOSO.........................  55  82  58  77 /  20  20  10  30
RATON...........................  55  88  59  77 /  30  20  30  60
LAS VEGAS.......................  56  86  55  79 /  20  10  20  60
ROY.............................  62  89  60  78 /  10  10  10  60
CLAYTON.........................  64  90  63  79 /  20  10  20  60
SANTA ROSA......................  63  92  63  86 /  10  10  10  30
TUCUMCARI.......................  68  96  67  88 /  10   5  10  30
FORT SUMNER.....................  63  93  66  88 /   5   5  10  30
CLOVIS..........................  66  91  65  88 /   5   0  10  30
PORTALES........................  64  93  65  89 /   5   0  10  30
ROSWELL.........................  68  96  68  92 /   5   0  10  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/50
Hazardous weather outlook, Aug 5, 11:44 AM MST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 PM MDT TUE AUG 5 2008

NMZ001>021-026-061200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1244 PM MDT TUE AUG 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS
OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY
RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. THE
GREATEST THREAT AREA WILL BE FROM THE GILA WILDERNESS NORTH INTO THE
NORTHWEST PLATEAU AND NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT MOVING SOUTHWARD INTO THE EASTERN PLAIN WEDNESDAY
EVENING...COMBINED WITH INCREASING MOISTURE FROM THE REMNANTS OF
EDOUARD...MAY CREATE HEAVY RAINFALL FROM THE NORTHEAST PLAINS
SOUTHWARD ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTHERN
MOUNTAINS THURSDAY EVENING INTO FRIDAY NIGHT.

SCATTERED SLOW MOVING THUNDERSTORMS SATURDAY THROUGH MONDAY MAY ALSO
PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW
MEXICO...WITH MORE LOCALIZED FLASH FLOODING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL
WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED
TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

GUYER

In the hours before

Special weather statement, Aug 5, 2:40 PM MST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT TUE AUG 5 2008

NMZ002>007-009>013-015>021-026-061100-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-QUAY COUNTY-ROOSEVELT COUNTY-
SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
UPPER RIO GRANDE VALLEY-
340 PM MDT TUE AUG 5 2008

...WIDESPREAD HEAVY RAINFALL POSSIBLE THURSDAY INTO FRIDAY OVER
PORTIONS OF CENTRAL AND EASTERN NEW MEXICO...

TROPICAL DEPRESSION EDOUARD CURRENTLY POSITIONED JUST INLAND OF THE
UPPER TEXAS COAST...WILL MOVE WEST NORTHWEST INTO WEST TEXAS WHILE
DISSIPATING THROUGH WEDNESDAY EVENING. MEANWHILE A COLD FRONT IS
EXPECTED TO SWEEP SOUTH INTO THE NORTHEAST PLAINS AND HIGHLANDS BY
LATE WEDNESDAY EVENING...AND BECOME STATIONARY ALONG THE EAST SLOPES
OF THE CENTRAL MOUNTAIN CHAIN THROUGH THURSDAY AND FRIDAY. THE
COMBINATION OF ABUNDANT LOW LEVEL MOISTURE MOVING WESTWARD FROM WEST
TEXAS AND THE COLD FRONT ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN WILL PROVIDE THE FOCUS FOR WIDESPREAD SHOWER AND
THUNDERSTORM DEVELOPMENT.

IN THIS SCENARIO...FLASH FLOODING WOULD BE A STRONG POSSIBILITY OVER
PORTIONS OF CENTRAL AND EASTERN NEW MEXICO THURSDAY INTO FRIDAY.
RESIDENTS AND TRAVELERS ACROSS THIS REGION ARE ADVISED TO MONITOR
THE PROGRESS OF THIS POSSIBLE HEAVY RAINFALL EVENT.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:10 PM MSTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 4, 5:24 PM MSTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe2 hr
Aug 4, 5:36 PM MSTAreal Flood AdvisoryABQSocorro114 min
Aug 4, 5:47 PM MSTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe118 min
Aug 4, 5:51 PM MSTAreal Flood AdvisoryABQUnion114 min
Aug 4, 6:13 PM MSTAreal Flood AdvisoryABQHarding, San Miguel92 min
Aug 4, 6:19 PM MSTFlash Flood WarningABQSandoval, Santa Fe86 min
Aug 4, 7:47 PM MSTFlash Flood WarningABQSandoval, Santa Fe88 min
Aug 4, 11:19 PM MSTAreal Flood AdvisoryABQValencia116 min
Aug 4, 11:24 PM MSTAreal Flood AdvisoryABQUnion2 hr
Aug 4, 11:47 PM MSTAreal Flood AdvisoryABQSocorro, Torrance, Valencia118 min
Aug 5, 12:45 AM MSTAreal Flood AdvisoryABQSocorro2 hr
Aug 5, 2:56 AM MSTAreal Flood AdvisoryABQTorrance2 hr
Aug 5, 11:20 AM MSTAreal Flood AdvisoryABQCatron115 min
Aug 5, 12:44 PM MSTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 5, 12:57 PM MSTAreal Flood AdvisoryABQCatron, Cibola, Socorro108 min
Aug 5, 1:21 PM MSTAreal Flood AdvisoryABQCatron, Socorro114 min
Aug 5, 1:50 PM MSTFlash Flood WarningABQCatron, Socorro115 min
Aug 5, 2:30 PM MSTAreal Flood AdvisoryABQCibola2 hr
Aug 5, 2:37 PM MSTFlash Flood WarningABQCibola113 min
Aug 5, 3:26 PM MSTAreal Flood AdvisoryABQCatron2 hr
Aug 5, 3:32 PM MSTAreal Flood AdvisoryABQMcKinley118 min
Aug 5, 4:38 PM MSTAreal Flood AdvisoryABQMcKinley112 min
Aug 5, 4:59 PM MSTAreal Flood AdvisoryABQBernalillo91 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.